J-STAGE Home > Publications - Top

Kyushu Journal of Mathematics Vol. 69(2015) No. 2

p.229-257

Naoyuki KOIKE, Yusuke SAKAI

Released: October 13, 2015

p.259-284

Guowu YAO

Released: October 13, 2015

p.285-291
p.293-343

Michael E. HOFFMAN

Released: October 13, 2015

p.345-366
p.367-386

Turdebek N. BEKJAN, Gulzhaz MASSEN

Released: October 13, 2015

p.387-392

Duong Quoc VIET, Truong Thi Hong THANH

Released: October 13, 2015

p.393-411

Takashi SHIMOMURA

Released: October 13, 2015

p.413-428

Katsuhisa MIMACHI, Takeshi SASAKI

Released: October 13, 2015

p.429-435

1 - 10 / 10 Articles.

System Maintenance

  • J-STAGE will undergo scheduled maintenance as follows.
    Year 2016
    Feb 20(Sat) 19:00 - 21(Sun) 22:00(JST)
    (Feb 20(Sat) 10:00 - 21(Sun) 13:00(UTC))

Details

Announcement From J-STAGE

  • January 20, 2016
    Please click here and answer the questionnaire to help us serve you better.
    Please click here and answer the questionnaire to help us serve you better.
  • May 01, 2015
    Please note the "spoofing mail" that pretends to be J-STAGE.

Back Issues

Share this Title